# SDR CALA9600748

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 730-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29R CORRODED AT F.S. 730 TO 740.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-30-10, AND 51-10-7.
